MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SEAL BIOPSY VALVE; ENDOSCOPIC IRRIGATION/SUCTION SYSTEM

BOSTON SCIENTIFIC CORPORATION SEAL BIOPSY VALVE; ENDOSCOPIC IRRIGATION/SUCTION SYSTEM
Model Number SBC-501-100
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: device code a040103 captures the reportable event of a small piece of rubber sitting in the esophagus.
 
Event or Problem Description
It was reported to boston scientific corporation that a seal biopsy valve was used in the esophagus during an esophagogastroduodenoscopy (egd) procedure on october 26, 2023 for the treatment of esophageal discomfort.During the procedure, once a biopsy forceps was passed, they found a small piece of rubber sitting in the esophagus.The dislodged piece was removed with a roth net.Upon inspection, it was noted that the foreign body was the inner ring of the biopsy cap that sheared off.The procedure was completed using the original seal biopsy valve.There were no patient complication as a result of this event.
 
Additional Manufacturer Narrative
Block h2: correction this event was previously reported under mfr report 3005099803-2023-06284.Any new event information will be sent under mfr report 3005099803-2023-06284.Block h6: device code a040103 captures the reportable event of a small piece of rubber sitting in the esophagus.
 
Event or Problem Description
It was reported to boston scientific corporation that a seal biopsy valve was used in the esophagus during an esophagogastroduodenoscopy (egd) procedure on (b)(6) 2023 for the treatment of esophageal discomfort.During the procedure, once a biopsy forceps was passed, they found a small piece of rubber sitting in the esophagus.The dislodged piece was removed with a roth net.Upon inspection, it was noted that the foreign body was the inner ring of the biopsy cap that sheared off.The procedure was completed using the original seal biopsy valve.There was no patient complication as a result of this event.

Brand Name
SEAL BIOPSY VALVE
Common Device Name
ENDOSCOPIC IRRIGATION/SUCTION SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NOLATO CONTOUR INC
660 vandeberg street
baldwin WI 54002
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18211723
Report Number3005099803-2023-06321
Device Sequence Number7373521
Product Code OCX
UDI-Device Identifier08714729981619
UDI-Public08714729981619
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2026
Device Model NumberSBC-501-100
Device Catalogue Number2235-01
Device Lot Number0018602008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2023
Supplement Date Received by Manufacturer11/28/2023
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date12/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown